MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC INSPIRE; SENSING LEAD

INSPIRE MEDICAL SYSTEMS INC INSPIRE; SENSING LEAD
Model Number 4323
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 09/26/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision of sensor lead for ongoing pain.Patient had persistent pain in the intercostal space where sensor lead was placed about 3 months after the surgery.Dr.Was monitoring this patient as he was not sure if it was the lead or something cervical that was causing this pain.We had done a system/compliance check and patient was doing well in that regard.Later it was determined that the lead was pressing into a nerve branch.Dr.Decided to move it down a level to relieve the pain.

Brand Name
INSPIRE
Common Device Name
SENSING LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key6987935
Report Number3007666314-2017-00020
Device Sequence Number1069219
Product Code MNQ
UDI-Device Identifier00855728005000
UDI-Public00855728005000
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Remedial Action Modification/Adjustment
Type of Report Initial
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number4323
Device Catalogue Number900-002-005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2017
Initial Report FDA Received Date10/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;